# SDR IPXA2015030786739

- Difficulty date: February 19, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 26,807 hours, 4,250 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING OTBD FORE FLAP L/E FAIRING DELAMINATED.  FIBERGLASS PREPREG LAYUP REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A(1), FIG 5, REV 71.
